# SDR GTIA2024101838459

- Difficulty date: October 18, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 15,011 hours, 6,257 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT FUME EVENT IN COCKPIT, VERY NOTICEABLE WHEN HP VALVES OPEN. ISOLATED PACK 1 AND SMELL IMMEDIATELY WENT AWAY. -REF TSM 05-50-00-810-831-A DECISION TABLE LEAD TO APU. EXAMINED APU PER AMM 49-00-00 NO LEAKS OR DEFECTS NOTED AT THIS TIME. SECOND CAUSE IS PACK 1. REF L/P 3607976-2 FOR CORRECTIVE ACTION ON PACK 1
